# SDR SWIA200210592

- Difficulty date: January 25, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 15,740 hours, 15,493 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Disconnected
- Location: Nose Landing Gea
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

DURING LANDING GEAR RETRACTION, NOSE GEAR STAYED EXTENDED WITH GEAR DISAGREE AND WOW INPUT CAUTION MESSAGE AND WOW OUTPUT FAIL STATUS MESSAGE.  ALL MESSAGES CLEARED WITH QRH EXCEPT FOR WOW INPUT CAUTION.FOUND NOSE GEAR TORQUE LINK DISCONNECTED.  CHECKED PROX BOX.  OK FOR SERVICE.
